# SDR UIEA200300025

- Difficulty date: May 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT KICK FITTING BOLT HOLES POSITION A, B AND K STILL SHOWING CRACK INDICATION AFTER 2ND OVERSIZE REAMING.  PERMANENT REPAIR WITH DEVIATION TO REF 'A' SB PER REF 'B', 'C', AND 'D' BY OVERSIZING HOLE 'A', 'B'B AND 'K' THROUGH ALL COMPONENTS IN THE STACKUPS AT EACH LOCATION ON THE RIGHT SIDE SPLICE BEYOND THE LIMITS OF REF 'A' SB TO HOLE DIAMETERS OF 1.00, 1.040 AND .8750 INCH RESPECTIVELY.  A SLEEVED BOLT WAS INSTALLED IN HOLE 'B'.
